# SDR DALA2020031201820

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTR 00785334 W AD/MTC TASK-THERE EXISTED INDICATIONS OF POSISIBLE CRACK AROUND THE LH INBD FASTENER HOLE OF THE #2 NACELLE AFT UPPER SPAR CHORD HORIZONTAL FLANGE AT NAC STA 285.5.(ALI SSI 54-50-I17A,54-590- 14). LOG-PAGE UPDATED RII: Y ENTR 00785334 W THE CRACKED AREA REPAIRED AS PER PRI 585517-14AD REV:O THE PRI 585517-14AD REV.O COMPARED AND COMPLIED WITH ERA 585517-14AD REV-ORIGINAL PLS ACCOMPLISH FLLOW-UP INSPECTION AS PER ERA 585517-14AD REV.ORIGINAL SEC.II AND LOG PAG#1516486. ASSOCIATED ER/A 14-585517 ADDED FOR AC 1815 (1526292)
